Publications:

11) A sparse equidistribution result for (SL(2,R)/\Gamma_0)^n, submitted.

10) Rational points on complete intersections over F_q(t), submitted.

9) An e ffective equidistribution result for SL(2,R)(R2)k and application to inhomogeneous quadratic forms, (with Andreas Strömbergsson), to appear in Journal of the London Mathematical Society.

8) On the Hasse Principle for quartic hypersurfaces, (with Oscar Marmon), Duke Math J, Volume 168, Number 14 (2019), 2727-2799..

7) Rational curves on smooth hypersurfaces of low degree, (with Tim Browning), Algebra Number Theory, Volume 11, Number 7 (2017), 1657-1675.

6) Diophantine approximation for products of linear maps -- logarithmic improvements(with Alex Gorodnik), Transactions of the American Mathematical Society., 370 (1). pp. 487-507.

5) Cubic hypersurfaces over F_q(t), (with Tim Browning), GAFA, 25 (2015), 671-732.

4) Uniform bounds for period integrals and sparse equidistribution, (with James Tanis), Int Math Res  Notices, 2015(24): 13728-13756.

3) A version of the circle method over number fields, (with Tim Browning),  Duke Math. J. 163 (2014), no. 10, 1825-1883.

2) A fast algorithm to compute L(1/2, f $\times$ $\chi_q$)Journal of Number Theory, Vol. 133, No. 5, 05.2013, p. 1502-1524.

1) Rapid computation of L-functions for modular forms, Int Math Res Notices, vol 2013, no. 11, pp. 2624-2656., 10.1093/imrn/rns112

0) Dynamical methods for rapid computations of $L$-functions, PhD thesis, 2010.